Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JDialens

Broke out 3-5 days after finishing Accutane course, is this normal?

Recommended Posts

Hey guys! It's me again, and I've just finished my Accutane course, and I'm hit with a speed bump!

I have just been on accutane for 6 months, and have been off accutane for about a week now.. Accutane while I was on the treatment worked well for me, I didn't break out after the end of the 3rd month until the end, but as soon as I got off accutane, 3 days later I broke out with 1 cyst and a couple of small pimples. Is this normal to happen to me while you finish accutane? or will I have to go on another course? :(

I'd like to know ASAP because I'm freaking out and I don't know what to do! :think::(

Share this post


Link to post
Share on other sites

I am sorry, it does not answer your question but I was about to post the same thing. I finished 8 days ago and I am now breaking out with about 6 very small whiteheads & bumpy forehead

Very furustrating after months of lovely clear skin

Share this post


Link to post
Share on other sites

I know this is going to sound bad, but I'm actually glad that I'm not the only one.. I'm still looking for further answers, BUT I have been searching around the internet and have found some people in the same situation and after then their acne has cleared entirely, lets HOPE it happens for us! :)

Share this post


Link to post
Share on other sites

No, I entirely agree, nice - in a way - to find a similar experience. How long before it cleared again for people? At the moment for me its like a mini-version of the intial breakout

Share this post


Link to post
Share on other sites

Yeah! same.

I was sitting in University and I had an itch and felt a HUGE cyst coming through on my face, I freaked out because I hadn't broken out since like month 3.5 on accutane, then made my day miserable!

I found a few people saying that once that mini post accutane breakout happens they didn't break out after that.. I'm hoping, for the both of us, that's our situation!

Share this post


Link to post
Share on other sites

Yes, its made me a little down to see whiteheads coming back, although at this stage nothing at all like before.

I hope for the both of us it will pass - fingers crossed!

Share this post


Link to post
Share on other sites
Hey guys! It's me again, and I've just finished my Accutane course, and I'm hit with a speed bump!

I have just been on accutane for 6 months, and have been off accutane for about a week now.. Accutane while I was on the treatment worked well for me, I didn't break out after the end of the 3rd month until the end, but as soon as I got off accutane, 3 days later I broke out with 1 cyst and a couple of small pimples. Is this normal to happen to me while you finish accutane? or will I have to go on another course? :(

I'd like to know ASAP because I'm freaking out and I don't know what to do! :think::(

If you took the proper dosage under the care of a Dermatoligist during your course than no I would say it is not normal. If you self medicated with the improper dosage then yes you probably will start breaking out soon after stopping Accutane. After my first course I never had the same severity of acne again. Over time I did continue to have some Acne just not anywhere near as bad.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×